Hi everyone , today is day one for me.. My last dose was yesterday around 5pm . I been doing a taper with some success .. I got down to 7oxy a day this is where I am stuck so have decided to jump.. I really want my life back .. I am pretty emotional at the moment .. And I feel the trots coming on my hepOad hurts alongski.s crawling.. Hot and cold and I am very nauseated.. Bless thos of you going thru this.. I got the thomas reciepe should I start drinking the immodium?
Hi needing! I was wondering about you this morning. How funny that you posted for help! :)
Yes, definitely take the Immodium now. You know what to expect since you have been reading and posting. Look at it like this; You gotta be ok with not being ok for a few days. Surrender to the process of detox and it will make it much easier. Post often and ask for help or support! You CAN do this. Look how far you have come in the past month.
Yes. It will help a little, just hunker down and keep reminding yourself your going to have a bad flu for a few days. Get detoxed, and we can start talking about getting your brain healed up. Hang in there and keep posting.
Thanks .. I'm posting my from phone, not used to the small screen lol. I will start drinking the imodium now.. thanks for the answers. I have been doing some of the thomas reciepe and am ready to do this.. Thanks again
just wanted to say congrats on wanting your life back! just hang tough and you will get thru the next few days....this site is awesome! lots of support and info here....just post when you have questions or concerns....
we are here for you! you can do this! drinks lots of fluids and take hot baths with epsom salts...they are wonderful for anxiety and body aches!! i was taking 2-3 a day in the first week
Hang in there my friend, I'm going thru the same pain.. This site is amazing with the support you get from complete strangers. Immodium is a godsend, and all together the Thomas recipe helped me a ton in my previous attempts to quit. Gatorade is also a must in my opinion, as your body will be extremely dehydrated. The lack of sleep is the hardest part for me, Melatonin will help some, as well as the hot baths with epsom salts as toothfairie mentioned. I will be rooting for you, and you can do it! Good luck
YOU CAN DO IT. The craziness of counting down until the pills are out prior to the next prescription refill is maddening. The actual WD days are much better then those days leading up to it. Like many said, just pretend you have the flu and ate too much refried beans. :-) On the serious side, eat the following to help with the diarrhea... banana's, yogurt, and apple sauce... anything that is low in fiber content. STAY AWAY from Ice Cream, Milk, Cottage Cheese and greasy foods... probably want to avoid broccoli and cabbage too! Drink water/tea. Heater blanket really works well. YouTube keeps your mind busy. Want to fall asleep FAST? Read Hannah Montana 2/Meet Miley Cyrus book. It is terrible and you'll never make it past the tenth page without either falling asleep or wondering how the book ever got published. We ALL wish you luck and the best 2013... you're off to a great start. Hang in there!
Hey bro. I was also wondering about you.
Some say the more imodium they take the easier the wd's are.
I cannot say myself.
Just remember that in a short while you will feel better.
It will get tougher before it gets better. But i know you are strong and will get through this.
Oh you will feel so much better, my friend. I'm day 26 today and i almost feel normal again.
I still have my days but the good one's outweigh the bad.
I'm glad you posted, and I'm happy you are taking this head on.
God speed my friend.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.